Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum: ``Calculation and applications of Epstein zeta functions'' (Math. Comp. 29 (1975), 271-287)


Author: Daniel Shanks
Journal: Math. Comp. 30 (1976), 900
MSC: Primary 10C15; Secondary 10-04, 10H10
DOI: https://doi.org/10.1090/S0025-5718-1976-0409359-7
Original Article: Math. Comp. 29 (1975), 271-287.
MathSciNet review: 0409359
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10C15, 10-04, 10H10

Retrieve articles in all journals with MSC: 10C15, 10-04, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0409359-7
Article copyright: © Copyright 1976 American Mathematical Society